# SDR TRAX200700426

- Difficulty date: March 24, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10157
- Aircraft time: 7,335 hours, 4,882 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Captain'S Map
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT/FLIGHT DECK/FLIGHT COMPARTMENT AND INSTRUMENT LIGHTING SYSTEMS (EXCLUDING EFIS) - INDIVIDUAL LIGHTS, CAPT'S MAP LIGHT INOP.  REMOVED AND REPLACED CAPT'S MAP LIGHT IAW AMM 33-10-01.  OPS CHECK GOOD.  REMOVED PLACARD.
